Alert archive / New York / Small Craft Advisories in 2017

Small Craft Advisory 68, NWS New York, NY

June 22, 2017

NWS New York, NY issued this small craft advisory at Jun 22, 2017, 3:30 PM EDT. It took effect at Jun 23, 2017, 12:00 PM EDT. It was in force for 32 hr.

The area

The counties it named.

The facts

Issued
Jun 22, 2017, 3:30 PM EDT (19:30 UTC)
In effect from
Jun 23, 2017, 12:00 PM EDT
Expired
Jun 24, 2017, 7:37 PM EDT
In force
32 hr
Issued by
NWS New York, NY

The text

As transmitted.

513 
WHUS71 KOKX 221930
MWWOKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NEW YORK NY
330 PM EDT THU JUN 22 2017

...ROUGH CONDITIONS DEVELOP FRIDAY AFTERNOON...

ANZ350-353-355-230400-
/O.NEW.KOKX.SC.Y.0068.170623T1600Z-170624T1000Z/
MORICHES INLET NY TO MONTAUK POINT NY OUT 20 NM-
FIRE ISLAND INLET NY TO MORICHES INLET NY OUT 20 NM-
SANDY HOOK NJ TO FIRE ISLAND INLET NY OUT 20 NM-
330 PM EDT THU JUN 22 2017

...SMALL CRAFT ADVISORY IN EFFECT FROM NOON FRIDAY TO 6 AM EDT
SATURDAY...

THE NATIONAL WEATHER SERVICE IN UPTON HAS ISSUED A SMALL CRAFT
ADVISORY, WHICH IS IN EFFECT FROM NOON FRIDAY TO 6 AM EDT
SATURDAY.

* WINDS AND SEAS...SOUTHWEST WINDS 15 TO 20 KT WITH GUSTS UP TO 
  25 KT. SEAS 4 TO 7 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OR
FREQUENT GUSTS OF 25 TO 33 KT AND/OR SEAS OF 5 FT OR HIGHER ARE
EXPECTED OR OCCURRING...AND HAZARDOUS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
10 follow-up statements
577 
WHUS71 KOKX 230140
MWWOKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NEW YORK NY
940 PM EDT THU JUN 22 2017

...ROUGH CONDITIONS DEVELOP FRIDAY AFTERNOON...

ANZ350-353-355-230945-
/O.CON.KOKX.SC.Y.0068.170623T1600Z-170624T1000Z/
MORICHES INLET NY TO MONTAUK POINT NY OUT 20 NM-
FIRE ISLAND INLET NY TO MORICHES INLET NY OUT 20 NM-
SANDY HOOK NJ TO FIRE ISLAND INLET NY OUT 20 NM-
940 PM EDT THU JUN 22 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM NOON FRIDAY TO
6 AM EDT SATURDAY...

* WINDS AND SEAS...SOUTHWEST WINDS 15 TO 20 KT WITH GUSTS UP TO 
  25 KT. SEAS 4 TO 7 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OR
FREQUENT GUSTS OF 25 TO 33 KT AND/OR SEAS OF 5 FT OR HIGHER ARE
EXPECTED OR OCCURRING...AND HAZARDOUS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
464 
WHUS71 KOKX 230746
MWWOKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NEW YORK NY
346 AM EDT FRI JUN 23 2017

...ROUGH CONDITIONS DEVELOP THIS AFTERNOON AND CONTINUE THROUGH
SATURDAY...

ANZ350-353-355-232215-
/O.EXT.KOKX.SC.Y.0068.170623T1600Z-170625T0600Z/
MORICHES INLET NY TO MONTAUK POINT NY OUT 20 NM-
FIRE ISLAND INLET NY TO MORICHES INLET NY OUT 20 NM-
SANDY HOOK NJ TO FIRE ISLAND INLET NY OUT 20 NM-
346 AM EDT FRI JUN 23 2017

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM NOON TODAY TO 2 AM EDT
SUNDAY...

* WINDS AND SEAS...SOUTHWEST WINDS 10 TO 20 KT WITH GUSTS UP TO 25
  KT. SEAS BUILDING TO 4 TO 5 FT TODAY...4 TO 7 FEET TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OR
FREQUENT GUSTS OF 25 TO 33 KT AND/OR SEAS OF 5 FT OR HIGHER ARE
EXPECTED OR OCCURRING...AND HAZARDOUS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
294 
WHUS71 KOKX 231932
MWWOKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NEW YORK NY
332 PM EDT FRI JUN 23 2017

...ROUGH OCEAN CONDITIONS CONTINUE INTO SATURDAY AND SATURDAY
NIGHT...

ANZ350-353-240345-
/O.EXT.KOKX.SC.Y.0068.000000T0000Z-170625T1000Z/
MORICHES INLET NY TO MONTAUK POINT NY OUT 20 NM-
FIRE ISLAND INLET NY TO MORICHES INLET NY OUT 20 NM-
332 PM EDT FRI JUN 23 2017

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 AM EDT SUNDAY...

* WINDS AND SEAS...SOUTHWEST WINDS 10 TO 20 KT WITH GUSTS UP TO 
  30 KT. SEAS 4 TO 7 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OR
FREQUENT GUSTS OF 25 TO 33 KT AND/OR SEAS OF 5 FT OR HIGHER ARE
EXPECTED OR OCCURRING...AND HAZARDOUS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

ANZ355-240345-
/O.CON.KOKX.SC.Y.0068.000000T0000Z-170625T0600Z/
SANDY HOOK NJ TO FIRE ISLAND INLET NY OUT 20 NM-
332 PM EDT FRI JUN 23 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 AM EDT SUNDAY...

* WINDS AND SEAS...SOUTHWEST WINDS 10 TO 20 KT WITH GUSTS UP TO 
  30 KT. SEAS 3 TO 6 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OR
FREQUENT GUSTS OF 25 TO 33 KT AND/OR SEAS OF 5 FT OR HIGHER ARE
EXPECTED OR OCCURRING...AND HAZARDOUS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
696 
WHUS71 KOKX 232228
MWWOKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NEW YORK NY
628 PM EDT FRI JUN 23 2017

...ROUGH OCEAN CONDITIONS CONTINUE INTO SATURDAY AND SATURDAY
NIGHT...

ANZ355-240630-
/O.CON.KOKX.SC.Y.0068.000000T0000Z-170625T0600Z/
SANDY HOOK NJ TO FIRE ISLAND INLET NY OUT 20 NM-
628 PM EDT FRI JUN 23 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 AM EDT SUNDAY...

* WINDS AND SEAS...SOUTHWEST WINDS 10 TO 20 KT WITH GUSTS UP TO 
  30 KT. SEAS 3 TO 6 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OR
FREQUENT GUSTS OF 25 TO 33 KT AND/OR SEAS OF 5 FT OR HIGHER ARE
EXPECTED OR OCCURRING...AND HAZARDOUS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

ANZ350-353-240630-
/O.CON.KOKX.SC.Y.0068.000000T0000Z-170625T1000Z/
MORICHES INLET NY TO MONTAUK POINT NY OUT 20 NM-
FIRE ISLAND INLET NY TO MORICHES INLET NY OUT 20 NM-
628 PM EDT FRI JUN 23 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EDT SUNDAY...

* WINDS AND SEAS...SOUTHWEST WINDS 10 TO 20 KT WITH GUSTS UP TO 
  30 KT. SEAS 4 TO 7 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OR
FREQUENT GUSTS OF 25 TO 33 KT AND/OR SEAS OF 5 FT OR HIGHER ARE
EXPECTED OR OCCURRING...AND HAZARDOUS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
664 
WHUS71 KOKX 240445
MWWOKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NEW YORK NY
1245 AM EDT SAT JUN 24 2017

...ROUGH OCEAN CONDITIONS CONTINUE TODAY AND TONIGHT...

ANZ355-241245-
/O.CON.KOKX.SC.Y.0068.000000T0000Z-170625T0600Z/
SANDY HOOK NJ TO FIRE ISLAND INLET NY OUT 20 NM-
1245 AM EDT SAT JUN 24 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 AM EDT SUNDAY...

* WINDS AND SEAS...SOUTHWEST WINDS 10 TO 20 KT WITH GUSTS UP TO 
  30 KT. SEAS 3 TO 6 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OR
FREQUENT GUSTS OF 25 TO 33 KT AND/OR SEAS OF 5 FT OR HIGHER ARE
EXPECTED OR OCCURRING...AND HAZARDOUS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

ANZ350-353-241245-
/O.CON.KOKX.SC.Y.0068.000000T0000Z-170625T1000Z/
MORICHES INLET NY TO MONTAUK POINT NY OUT 20 NM-
FIRE ISLAND INLET NY TO MORICHES INLET NY OUT 20 NM-
1245 AM EDT SAT JUN 24 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EDT SUNDAY...

* WINDS AND SEAS...SOUTHWEST WINDS 10 TO 20 KT WITH GUSTS UP TO 
  30 KT. SEAS 4 TO 7 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OR
FREQUENT GUSTS OF 25 TO 33 KT AND/OR SEAS OF 5 FT OR HIGHER ARE
EXPECTED OR OCCURRING...AND HAZARDOUS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
834 
WHUS71 KOKX 241146
MWWOKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NEW YORK NY
746 AM EDT SAT JUN 24 2017

...ROUGH OCEAN CONDITIONS CONTINUE TODAY AND TONIGHT...

ANZ355-242030-
/O.CON.KOKX.SC.Y.0068.000000T0000Z-170625T0600Z/
SANDY HOOK NJ TO FIRE ISLAND INLET NY OUT 20 NM-
746 AM EDT SAT JUN 24 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 AM EDT SUNDAY...

* WINDS AND SEAS...WEST WINDS 10 TO 15 KT WITH GUSTS UP TO 25 KT.
  SEAS 3 TO 6 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OR
FREQUENT GUSTS OF 25 TO 33 KT AND/OR SEAS OF 5 FT OR HIGHER ARE
EXPECTED OR OCCURRING...AND HAZARDOUS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

ANZ350-353-242030-
/O.CON.KOKX.SC.Y.0068.000000T0000Z-170625T1000Z/
MORICHES INLET NY TO MONTAUK POINT NY OUT 20 NM-
FIRE ISLAND INLET NY TO MORICHES INLET NY OUT 20 NM-
746 AM EDT SAT JUN 24 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EDT SUNDAY...

* WINDS AND SEAS...WEST WINDS 10 TO 20 KT WITH GUSTS UP TO 25 
  KT. SEAS 4 TO 7 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OR
FREQUENT GUSTS OF 25 TO 33 KT AND/OR SEAS OF 5 FT OR HIGHER ARE
EXPECTED OR OCCURRING...AND HAZARDOUS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
055 
WHUS71 KOKX 241603
MWWOKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NEW YORK NY
1203 PM EDT SAT JUN 24 2017

...ROUGH OCEAN CONDITIONS WILL CONTINUE INTO TONIGHT...

ANZ355-250015-
/O.CON.KOKX.SC.Y.0068.000000T0000Z-170625T0600Z/
SANDY HOOK NJ TO FIRE ISLAND INLET NY OUT 20 NM-
1203 PM EDT SAT JUN 24 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 AM EDT SUNDAY...

* WINDS AND SEAS...WEST WINDS 10 TO 15 KT. SEAS 3 TO 6 FEET. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OR
FREQUENT GUSTS OF 25 TO 33 KT AND/OR SEAS OF 5 FT OR HIGHER ARE
EXPECTED OR OCCURRING...AND HAZARDOUS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

ANZ350-353-250015-
/O.CON.KOKX.SC.Y.0068.000000T0000Z-170625T1000Z/
MORICHES INLET NY TO MONTAUK POINT NY OUT 20 NM-
FIRE ISLAND INLET NY TO MORICHES INLET NY OUT 20 NM-
1203 PM EDT SAT JUN 24 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EDT SUNDAY...

* WINDS AND SEAS...WEST WINDS 10 TO 15 KT. SEAS 5 TO 8 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OR
FREQUENT GUSTS OF 25 TO 33 KT AND/OR SEAS OF 5 FT OR HIGHER ARE
EXPECTED OR OCCURRING...AND HAZARDOUS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
939 
WHUS71 KOKX 241613
MWWOKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NEW YORK NY
1213 PM EDT SAT JUN 24 2017

...ROUGH OCEAN CONDITIONS WILL CONTINUE INTO TONIGHT...

ANZ338-250000-
/O.EXB.KOKX.SC.Y.0068.000000T0000Z-170625T0000Z/
NEW YORK HARBOR-
1213 PM EDT SAT JUN 24 2017

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 8 PM EDT THIS EVENING...

THE NATIONAL WEATHER SERVICE IN UPTON HAS ISSUED A SMALL CRAFT
ADVISORY, WHICH IS IN EFFECT UNTIL 8 PM EDT THIS EVENING.

* WINDS...WEST WINDS AROUND 15 KT WITH GUSTS UP TO 25 KT. WAVES
  AROUND 2 FEET. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OR
FREQUENT GUSTS OF 25 TO 33 KT AND/OR SEAS OF 5 FT OR HIGHER ARE
EXPECTED OR OCCURRING...AND HAZARDOUS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

ANZ355-250100-
/O.CON.KOKX.SC.Y.0068.000000T0000Z-170625T0600Z/
SANDY HOOK NJ TO FIRE ISLAND INLET NY OUT 20 NM-
1213 PM EDT SAT JUN 24 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 AM EDT SUNDAY...

* WINDS AND SEAS...WEST WINDS 10 TO 15 KT WITH NEAR SHORE GUSTS 
  UP TO 20 KT. SEAS 3 TO 6 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OR
FREQUENT GUSTS OF 25 TO 33 KT AND/OR SEAS OF 5 FT OR HIGHER ARE
EXPECTED OR OCCURRING...AND HAZARDOUS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

ANZ350-353-250100-
/O.CON.KOKX.SC.Y.0068.000000T0000Z-170625T1000Z/
MORICHES INLET NY TO MONTAUK POINT NY OUT 20 NM-
FIRE ISLAND INLET NY TO MORICHES INLET NY OUT 20 NM-
1213 PM EDT SAT JUN 24 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EDT SUNDAY...

* WINDS AND SEAS...WEST WINDS 5 TO 15 KT WITH NEAR SHORE GUSTS UP
  TO 20 KT. SEAS 5 TO 8 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OR
FREQUENT GUSTS OF 25 TO 33 KT AND/OR SEAS OF 5 FT OR HIGHER ARE
EXPECTED OR OCCURRING...AND HAZARDOUS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
715 
WHUS71 KOKX 241937
MWWOKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NEW YORK NY
337 PM EDT SAT JUN 24 2017

...ROUGH CONDITIONS WILL CONTINUE ON NEW YORK HARBOR LATE
TODAY AND ON THE OCEAN INTO SUNDAY...

ANZ355-250345-
/O.EXT.KOKX.SC.Y.0068.000000T0000Z-170625T1000Z/
SANDY HOOK NJ TO FIRE ISLAND INLET NY OUT 20 NM-
337 PM EDT SAT JUN 24 2017

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 AM EDT SUNDAY...

* WINDS AND SEAS...WEST WINDS 10 TO 15 KT. NEAR SHORE GUSTS UP TO
  25 KT BEFORE SUNSET. SEAS 4 TO 7 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OR
FREQUENT GUSTS OF 25 TO 33 KT AND/OR SEAS OF 5 FT OR HIGHER ARE
EXPECTED OR OCCURRING...AND HAZARDOUS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

ANZ350-250345-
/O.EXT.KOKX.SC.Y.0068.000000T0000Z-170625T1800Z/
MORICHES INLET NY TO MONTAUK POINT NY OUT 20 NM-
337 PM EDT SAT JUN 24 2017

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 2 PM EDT SUNDAY...

* WINDS AND SEAS...WEST WINDS 10 TO 15 KT WITH GUSTS UP TO 20 KT.
  SEAS 5 TO 8 FEET. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OR
FREQUENT GUSTS OF 25 TO 33 KT AND/OR SEAS OF 5 FT OR HIGHER ARE
EXPECTED OR OCCURRING...AND HAZARDOUS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

ANZ353-250345-
/O.EXT.KOKX.SC.Y.0068.000000T0000Z-170625T1500Z/
FIRE ISLAND INLET NY TO MORICHES INLET NY OUT 20 NM-
337 PM EDT SAT JUN 24 2017

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 11 AM EDT SUNDAY...

* WINDS AND SEAS...WEST WINDS 10 TO 15 KT WITH GUSTS UP TO 20 
  KT. SEAS 4 TO 7 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OR
FREQUENT GUSTS OF 25 TO 33 KT AND/OR SEAS OF 5 FT OR HIGHER ARE
EXPECTED OR OCCURRING...AND HAZARDOUS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

ANZ338-250000-
/O.CON.KOKX.SC.Y.0068.000000T0000Z-170625T0000Z/
NEW YORK HARBOR-
337 PM EDT SAT JUN 24 2017

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS
EVENING...

* WINDS...WEST AROUND 15 KT WITH GUSTS UP TO 25 KT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OR
FREQUENT GUSTS OF 25 TO 33 KT AND/OR SEAS OF 5 FT OR HIGHER ARE
EXPECTED OR OCCURRING...AND HAZARDOUS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
080 
WHUS71 KOKX 242337
MWWOKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NEW YORK NY
737 PM EDT SAT JUN 24 2017

ANZ355-251000-
/O.CAN.KOKX.SC.Y.0068.000000T0000Z-170625T1000Z/
/O.NEW.KOKX.SW.Y.0015.170625T0000Z-170625T1000Z/
SANDY HOOK NJ TO FIRE ISLAND INLET NY OUT 20 NM-
737 PM EDT SAT JUN 24 2017

...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS IN EFFECT UNTIL 6 AM
EDT SUNDAY...

THE NATIONAL WEATHER SERVICE IN UPTON HAS ISSUED A SMALL CRAFT
ADVISORY FOR HAZARDOUS SEAS, WHICH IS IN EFFECT UNTIL 6 AM EDT
SUNDAY. 

* SEAS...3 TO 6 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT SEAS OF 5 FT
OR HIGHER ARE EXPECTED OR OCCURRING...AND HAZARDOUS TO SMALL
CRAFT. MARINERS SHOULD AVOID SHOALING AREAS. LONG PERIOD SWELLS
CAN SHARPEN INTO LARGE BREAKING WAVES IN SHOALING AREAS. IT IS
NOT UNUSUAL FOR WAVES TO BREAK MUCH FARTHER FROM SHOALING AREAS
THAN IS NORMALLY EXPERIENCED. REMEMBER THAT BREAKING WAVES CAN
EASILY CAPSIZE EVEN LARGER VESSELS.

&&

$$

ANZ350-251000-
/O.CAN.KOKX.SC.Y.0068.000000T0000Z-170625T1800Z/
/O.NEW.KOKX.SW.Y.0015.170625T0000Z-170625T1800Z/
MORICHES INLET NY TO MONTAUK POINT NY OUT 20 NM-
737 PM EDT SAT JUN 24 2017

...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS IN EFFECT UNTIL 2 PM
EDT SUNDAY...

THE NATIONAL WEATHER SERVICE IN UPTON HAS ISSUED A SMALL CRAFT
ADVISORY FOR HAZARDOUS SEAS, WHICH IS IN EFFECT UNTIL 2 PM EDT
SUNDAY. 

* SEAS...4 TO 7 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT SEAS OF 5 FT
OR HIGHER ARE EXPECTED OR OCCURRING...AND HAZARDOUS TO SMALL
CRAFT. MARINERS SHOULD AVOID SHOALING AREAS. LONG PERIOD SWELLS
CAN SHARPEN INTO LARGE BREAKING WAVES IN SHOALING AREAS. IT IS
NOT UNUSUAL FOR WAVES TO BREAK MUCH FARTHER FROM SHOALING AREAS
THAN IS NORMALLY EXPERIENCED. REMEMBER THAT BREAKING WAVES CAN
EASILY CAPSIZE EVEN LARGER VESSELS.

&&

$$

ANZ353-251000-
/O.CAN.KOKX.SC.Y.0068.000000T0000Z-170625T1500Z/
/O.NEW.KOKX.SW.Y.0015.170625T0000Z-170625T1500Z/
FIRE ISLAND INLET NY TO MORICHES INLET NY OUT 20 NM-
737 PM EDT SAT JUN 24 2017

...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS IN EFFECT UNTIL 11 AM
EDT SUNDAY...

THE NATIONAL WEATHER SERVICE IN UPTON HAS ISSUED A SMALL CRAFT
ADVISORY FOR HAZARDOUS SEAS, WHICH IS IN EFFECT UNTIL 11 AM EDT
SUNDAY. 

* SEAS...4 TO 7 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT SEAS OF 5 FT
OR HIGHER ARE EXPECTED OR OCCURRING...AND HAZARDOUS TO SMALL
CRAFT. MARINERS SHOULD AVOID SHOALING AREAS. LONG PERIOD SWELLS
CAN SHARPEN INTO LARGE BREAKING WAVES IN SHOALING AREAS. IT IS
NOT UNUSUAL FOR WAVES TO BREAK MUCH FARTHER FROM SHOALING AREAS
THAN IS NORMALLY EXPERIENCED. REMEMBER THAT BREAKING WAVES CAN
EASILY CAPSIZE EVEN LARGER VESSELS.

&&

$$

ANZ338-250045-
/O.CAN.KOKX.SC.Y.0068.000000T0000Z-170625T0000Z/
NEW YORK HARBOR-
737 PM EDT SAT JUN 24 2017

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN UPTON HAS CANCELLED THE SMALL
CRAFT ADVISORY.

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS New York, NY wrote its last area forecast discussion before this small craft advisory went out at Jun 22, 1:44 PM EDT, 1 hour 46 minutes earlier.

Area forecast discussion, Jun 22, 1:44 PM EDT, 1 hour 46 minutes before
Area Forecast Discussion
National Weather Service New York NY
144 PM EDT Thu Jun 22 2017

.SYNOPSIS...
Weak high pressure will slide across today, followed by a warm
front passing through tonight. An upper level disturbance will
approach on Friday. A series of fronts will then move across
the area through the middle of next week.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
Forecast is on track. Weak high pressure will slide across,
providing a mostly sunny day, though there could be an increase
in high and mid level clouds late as a mid level vort max spills
over the upper ridge to the west. Deep mixing under mostly
sunny skies with H8 temps 13-14C should result in another warm
day, with temps in the lower/mid 80s.

There is a moderate risk for the development of rip currents at
the eastern Suffolk ocean beaches.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH 6 PM FRIDAY/...
A warm front passing through tonight could produce an isolated
shower late tonight, with the better chances across SE CT as
isentropic lift with the front strengthens a little. Some hi-res
guidance indicates potential for some low stratus and/or patchy
fog late as well. Low temps should range from the mid 60s
across easternmost Long Island/CT, to the lower 70s in NYC
metro.

A lead mid level trough well in advance of any remnants of
Tropical Storm Cindy will be approaching on Friday, accompanied
by a substantial increase in low level moisture in the morning,
with dewpoints in the lower 70s. Best forcing for any convection
should arrive late morning or early afternoon, and while
instability appears meager, with CAPE 500 J/kg or less, winds
aloft may make up for this and lead to a few strong tstms,
especially from NYC metro north/west. Had been concerned
initially about a potential tropical predecessor rainfall event
with the area on the poleward side of an upper jet streak
approaching from the west, but think this potential will be
greater to the west at least through daytime Friday.

Temps will only be a tad less warm than those fcst for today,
with upper 70s to mid 80s expected.

&&

.LONG TERM /FRIDAY NIGHT THROUGH WEDNESDAY/...
NWP is in agreement that a broad upper level trough will remain
east of the Rockies through much of the forecast period. The
trough begins to sharpen early next week, but there are
differences as to when the trough axis pushes east.

Could see some heavy rainfall Fri night into Sat if the stronger
NAM 50-60 kt LLJ verifies. GFS is much weaker, around 30 kt,
and EC is around 40 kt. Increasing theta-e advection and an
approaching short wave/pre-frontal trough should support rain
moving in during the evening, generally west of the city,
although may be too aggressive with likely PoP and it may hold
off until after midnight. PW should increase to 2+ inches Fri
Night into Sat as deep tropical moisture advects into the
area. There appears to be enough elevated instability for some
non-severe tstms, which could also aid in heavy rainfall
potential.

Rain continues Sat morning as the remnants of TS Cindy are
forecast to ride along an approaching cold front. The front will
be slow to move through, but the heavy rain threat should push
east during the aftn.

Weak ridging then builds in into Monday providing dry and
seasonable weather.

The 00Z EC has started to waver from other guidance on the
progression of the upper trough over the eastern US early next
week. After a dry cold frontal passage Sun night, another will
approach on Mon with the potential for aftn/eve convection. Will
need to monitor trends for the rest of the forecast period as a
slower trough progression could keep unsettled weather into the
middle of the week. Current forecast reflects trof axis moving
through on Tue with a chc for showers. Have kept thunder out due
to limited instability.

&&

.AVIATION /18Z THURSDAY THROUGH TUESDAY/...
Weak high pressure builds over the area today. A warm front crosses
tonight.

VFR with typical sea breeze wind directions at 10-15 kt.

   NY Metro Enhanced Aviation Weather Support...

Detailed information, including hourly TAF wind component forecasts,
can be found at: http:/www.weather.gov/zny/n90

KJFK TAF Comments: No unscheduled amendments expected

KLGA TAF Comments: No unscheduled amendments expected

KEWR TAF Comments: Moderate to high confidence that SE winds
prevail through at least 21z. Chance that winds waver between SE
and SW for a period of 2-3 hours thereafter. Best guess is they
remain SE for most if not all of the time from 21-00z.

KTEB TAF Comments: No unscheduled amendments expected

KHPN TAF Comments: No unscheduled amendments expected.

KISP TAF Comments: No unscheduled amendments expected.

.OUTLOOK FOR 18Z FRIDAY THROUGH TUESDAY...
.Friday-Friday Night...MVFR or lower in shra/tsra. S/SW winds G20-
25KT possible Friday afternoon. IFR of lower conditions possible in
stratus/fog for eastern terminals Friday Night.
.Saturday...MVFR or lower possible in shra/tsra. S/SW winds.
.Saturday night-Sunday Night...VFR. NW winds...becoming W/SW.
.Monday...VFR. Chance of afternoon shra/tsra. S/SW winds.
.Tuesday...VFR.

&&

.MARINE...
Quiet conditions expected into Friday morning. S-SW flow
increasing to 15-20 kt should push ocean seas to 5-6 ft Fri
afternoon/night. An inversion over the waters should keep winds
below 25 kt, though there could be a brief period Fri eve where
gusts reach this level, again only on the ocean waters.

These hazardous ocean seas could linger into Sunday.

&&

.HYDROLOGY...
There is the potential for heavy rain Fri night into Sat as the
remnants of Cindy move through. At this time expect at least
flood advisories to be issued. It is too early to tell if flash
flooding will occur due to the lack of instability. This
potential could be added to the HWO in subsequent forecasts.

&&

.TIDES/COASTAL FLOODING...
Astronomical tides will be running very high, especially during
the evening high tide cycles through Saturday.

Less than 1 ft of surge is needed during these evening high tide
cycles for minor flooding, and in some cases less then 1/2 ft.
The expected S/SW flow is not favorable for surge, but a
background anomaly will likely be enough for minor coastal
flooding of the most vulnerable coastal locales along the south
shore bays of Western Long Island, along Jamaica Bay, and along
western Long Island Sound during this time.

&&

.EQUIPMENT...
KOKX weather radar is scheduled for maintenance starting Friday
June 23rd for a period of 3 days.

&&

.OKX WATCHES/WARNINGS/ADVISORIES...
CT...None.
NY...None.
NJ...None.
MARINE...None.

&&

AVIATION...JC
Hazardous weather outlook, Jun 22, 5:54 AM EDT, 9 hours 36 minutes before
Hazardous Weather Outlook
National Weather Service New York NY
554 AM EDT Thu Jun 22 2017

ANZ330-340-345-350-353-355-CTZ007-008-011-012-NYZ078>081-231000-
Long Island Sound East of New Haven CT/Port Jefferson NY-
Peconic and Gardiners Bays-
South Shore Bays from Jones Inlet through Shinnecock Bay-
Moriches Inlet NY to Montauk Point NY out 20 nm-
Fire Island Inlet NY to Moriches Inlet NY out 20 nm-
Sandy Hook NJ to Fire Island Inlet NY out 20 nm-Northern Middlesex-
Northern New London-Southern Middlesex-Southern New London-
Northwestern Suffolk-Northeastern Suffolk-Southwestern Suffolk-
Southeastern Suffolk-
554 AM EDT Thu Jun 22 2017

This Hazardous Weather Outlook is for Atlantic coastal waters,
southern Connecticut and southeast New York.

.DAY ONE...Today and Tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

No hazardous weather is expected at this time that would meet
National Weather Service warning criteria.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

&&

This Hazardous Weather Outlook provides a summary of potential
widespread hazardous weather events that may reach NWS warning
criteria. Most long fused NWS watches...warnings and advisories in
effect are highlighted.

Please refer to the latest NWS forecasts for weather not meeting NWS
warning criteria.

ANZ335-338-CTZ005-006-009-010-NJZ002-004-006-103>108-NYZ067>075-
176>179-231000-
Long Island Sound West of New Haven CT/Port Jefferson NY-
New York Harbor-Northern Fairfield-Northern New Haven-
Southern Fairfield-Southern New Haven-Western Passaic-
Eastern Passaic-Hudson-Western Bergen-Eastern Bergen-Western Essex-
Eastern Essex-Western Union-Eastern Union-Orange-Putnam-Rockland-
Northern Westchester-Southern Westchester-New York (Manhattan)-Bronx-
Richmond (Staten Island)-Kings (Brooklyn)-Northern Queens-
Northern Nassau-Southern Queens-Southern Nassau-
554 AM EDT Thu Jun 22 2017

This Hazardous Weather Outlook is for Atlantic coastal waters,
southern Connecticut, northeast New Jersey and southeast New York.

.DAY ONE...Today and Tonight.

Hazardous weather not expected at this time.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

Stronger thunderstorms on Friday have potential to produce isolated
damaging wind gusts.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

&&

This Hazardous Weather Outlook provides a summary of potential
widespread hazardous weather events that may reach NWS warning
criteria. Most long fused NWS watches...warnings and advisories in
effect are highlighted.

Please refer to the latest NWS forecasts for weather not meeting NWS
warning criteria.

The office that day

Everything else NWS New York, NY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 22, 3:49 AM EDTCoastal Flood StatementOKXNassau, Queens, Suffolk, Westchester19 hr

Nearby

Small Craft Advisories in New York, 2017Every small craft advisory in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.